# SDR CA111115008

- Difficulty date: November 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,407 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Rt Engine
- Part time: 967 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

(CAN) RT ENG POWER LOSS.  FOUND OIL LEAK FROM THE DRAIN ON CROSS FEED LT PUMP. PUMP HAS BEEN REPLACED.  2 ENGS RUNNING & RETURNED TO SERVICE. NO PROBLEMS TO REPORT.
